Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2020 | Journal Article | IST-REx-ID: 7666 | OA
Edelsbrunner, H., & Ölsböck, K. (2020). Tri-partitions and bases of an ordered complex. Discrete and Computational Geometry. https://doi.org/10.1007/s00454-020-00188-x
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner, H., & Nikitenko, A. (2020). Weighted Poisson–Delaunay mosaics. Theory of Probability and Its Applications, 64(4), 595–614. https://doi.org/10.1137/S0040585X97T989726
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567 | OA
Choudhary, A., Kachanovich, S., & Wintraecken, M. (2020). Coxeter triangulations have good quality. Mathematics in Computer Science. https://doi.org/10.1007/s11786-020-00461-5
View | Files available | DOI
 
2020 | Preprint | IST-REx-ID: 7568 | OA
Boissonnat, J.-D., & Wintraecken, M. (n.d.). The topological correctness of the PL-approximation of isomanifolds. EUROCG 2020.
View | Download Preprint (ext.)
 
2020 | Conference Paper | IST-REx-ID: 8135
Edelsbrunner, H., Nikitenko, A., Ölsböck, K., & Synak, P. (2020). Radius functions on Poisson–Delaunay mosaics and related complexes experimentally. In Topological Data Analysis (Vol. 15, pp. 181–218). Springer Nature. https://doi.org/10.1007/978-3-030-43408-3_8
View | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications